ON PREDICTOR-CORRECTOR METHODS FOR NONLINEAR PARABOLIC DIFFERENTIAL EQUATIONS

被引:113
作者
DOUGLAS, J
JONES, BF
机构
来源
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS | 1963年 / 11卷 / 01期
关键词
D O I
10.1137/0111015
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:195 / 204
页数:10
相关论文
共 50 条
[41]   On linear stability of predictor-corrector algorithms for fractional differential equations [J].
Garrappa, Roberto .
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010, 87 (10) :2281-2290
[42]   Fast predictor-corrector approach for the tempered fractional differential equations [J].
Deng, Jingwei ;
Zhao, Lijing ;
Wu, Yujiang .
NUMERICAL ALGORITHMS, 2017, 74 (03) :717-754
[43]   Adams Predictor-Corrector Systems for Solving Fuzzy Differential Equations [J].
Shang, Dequan ;
Guo, Xiaobin .
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 2013
[44]   Validated predictor-corrector methods [J].
Rihm, R .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2000, 80 :S825-S826
[45]   STABILITY OF PREDICTOR-CORRECTOR METHODS [J].
HALL, G .
COMPUTER JOURNAL, 1967, 9 (04) :410-&
[46]   On interval predictor-corrector methods [J].
Andrzej Marciniak ;
Malgorzata A. Jankowska ;
Tomasz Hoffmann .
Numerical Algorithms, 2017, 75 :777-808
[47]   On interval predictor-corrector methods [J].
Marciniak, Andrzej ;
Jankowska, Malgorzata A. ;
Hoffmann, Tomasz .
NUMERICAL ALGORITHMS, 2017, 75 (03) :777-808
[48]   PREDICTOR-CORRECTOR METHOD FOR A CERTAIN CLASS OF STIFF DIFFERENTIAL EQUATIONS [J].
GUDERLEY, KG ;
HSU, C .
MATHEMATICS OF COMPUTATION, 1972, 26 (117) :51-&
[49]   A High-Order Predictor-Corrector Method for Solving Nonlinear Differential Equations of Fractional Order [J].
Thien Binh Nguyen ;
Bongsoo Jang .
Fractional Calculus and Applied Analysis, 2017, 20 :447-476
[50]   New predictor-corrector scheme for solving nonlinear differential equations with Caputo-Fabrizio operator [J].
Toh, Yoke Teng ;
Phang, Chang ;
Loh, Jian Rong .
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 42 (01) :175-185